# SDR FDEA202401160129

- Difficulty date: January 16, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,492 hours, 19,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361235620100
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR CROSS BEAM SUPPORT ANGLE CRACK AT RH FWD E/E COMPARTMENT, NEAR   FR10,-990MM POS REPLACED THE ANGLE WITH NEW ONE I.A.W. A300-600F S.R.M 51-72-10-001 PAGE 2.
